# SDR USAA061404

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 55,687 hours, 55,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435274MC
- Condition: Cracked
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 49 INCHES FROM I/B END OF RIGHT O/B AFT FLAP.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS IAW SRM 51-70-10, DEFECT SIZE: .25 INCH.
